# SDR HEEA979167

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967MB
- Make and model: Bolkms BO105S
- Aircraft serial: S737
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Rotor Mast
- Part number: 4638205005
- Condition: Corroded
- Location: M/R
- Part time: 2,020 hours
- Component: 4638001004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLANGE SURFACE AND IN BORES BEYOND REPAIRABLE LIMITS.  LIMITS .3MM (.0118") AFTER REPAIR. REPLACED WITH SERVICEABLE UNIT.
